Linear dependence of four types of arithmetic functions
รหัสดีโอไอ
Creator 1. Kanet Ponpetch
2. Vichian Laohakosol
3. Sukrawan Mavecha
Title Linear dependence of four types of arithmetic functions
Publisher Research and Development Office, Prince of Songkla University
Publication Year 2562
Journal Title Songklanakarin Journal of Science and Technology
Journal Vol. 41
Journal No. 6
Page no. 1328-1338
Keyword arithmetic functions, linear dependence
URL Website http://rdo.psu.ac.th/sjstweb/index.php
ISSN 0125-3395
Abstract General criteria were derived for the linear dependence of arithmetic functions over the complex field as well as severalother criteria for arithmetic functions that were solutions of additive, multiplicative, exponential, and logarithmic equations. Anumber of examples were worked out in order to compare the results with the existing ones.
Songklanakarin Journal of Science and Technology (SJST)

บรรณานุกรม

EndNote

APA

Chicago

MLA

ดิจิตอลไฟล์

Digital File
DOI Smart-Search
สวัสดีค่ะ ยินดีให้บริการสอบถาม และสืบค้นข้อมูลตัวระบุวัตถุดิจิทัล (ดีโอไอ) สำนักการวิจัยแห่งชาติ (วช.) ค่ะ